# SDR TWRA9751

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FROM NON-ROUTINE WORK CARD WHILE UNDER SERVICE AT JFK, FOUND THE UPPER DECK CREW DOOR EXIT SIGN INOP AND LEFT SIDE OVERWING EMERGENCY LIGHT INOP.  FOUND CONNECTOR DISCONNECTED, RECONNECTED.  OPS OK PER MM 33-50-00.  (M)
